Low-dose topiramate and hydrochlorothiazide-associated early acute myopia and angle narrowing: A case report.
Аннотация
PURPOSE: To report a unique case of topiramate and hydrochlorothiazide associated with acute myopia and angle narrowing.
PATIENTS AND
METHODS
A 34-year-old Asian woman presented with prominent binocular visual acuity decrease 6 h after taking only one dose of 25 mg topiramate, 25 mg hydrochlorothiazide, and 22.4 mg fluoxetine to lose weight. She was subsequently diagnosed with acute bilateral myopia and angle narrowing and was started on topical therapy.
RESULTS
Initial examination revealed a decreased visual acuity of 20/100 bilaterally, an elevated intraocular pressure of 23 mmHg in the right eye and 24 mmHg in the left eye, suprachoroidal effusions, and angle narrowing. After the discontinuation of these drugs and the use of IOP-lowering medication, the patient made full recovery.
CONCLUSION
We speculate that there is a drug-drug interaction between topiramate and hydrochlorothiazide that may lead to the angle narrowing in a short time and at a low dose. Timely discontinuation of the drug usually leads to complete recovery within days to weeks.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.